Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Polynomial rings over finite dimensional rings

Robert C. Shock

Vol. 42 (1972), No. 1, 251–257
Abstract

A ring is right finite dimensional if it contains no infinite direct sum of nonzero right ideals. We prove that polynomiaI over finite dimensional rings are finite dimensional rings. The (Goldie) dimension of a ring is unaffected by adjoining to it an arbitrary number of indetermimates. Several app# ications are given.

Mathematical Subject Classification
Primary: 16A08
Secondary: 16A22, 16A18
Milestones
Received: 16 February 1971
Revised: 1 July 1971
Published: 1 July 1972
Authors
Robert C. Shock